# SDR CA190722009

- Difficulty date: July 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C148656
- Condition: Failed
- Location: Te Flaps
- Part time: 22,199 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP POWER CAUTION LIGHT ILLUMINATED ON APPROACH, FLAPS STUCK A 5 DEGREES. PERFORMED CHECK LIST THEN FLAPS STUCK AT ZERO. DECLARED EMERGENCY AND PERFORMED ZERO FLAP LANDING. REPORTED FAULT CODES HYDRAULIC PRESSURE LOSS. FPU REPLACED AND AIRCRAFT RTS. PN & SN OF THE AFFECTED COMPONENTS& THE HOURS AND CYCLES SINCE NEW: PN: C148656-2 SN: 1278 TSN/TSI: 22199 CSN/CSI: 24085. ++X++ (TC# 20190722009)
